# SDR DALA2023122010430

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED BT W FR 58 TO FR 59 AND STR 25L TO STR 26L LOWER FUSELAGE (REFERENCE NUMB ER AA CARD 5100-01821-01A -DE). C/A: COMPLIED WITH ER/A 613977-14AD REV ORIGINAL MATCHES WITH ALL STEPS ON PRI 613977-14 REV 0 THRU REV 2 IT HAS BEEN VALIDATED. PERFORMED REPAIR INSTRUCTIONS ON EXTERNAL SKIN LOCATED BTW FR 58 TO FR 60 AND STR 25L TO STR 26L LOWER FUSELAGE AS PER ER/A 613977-14AD REV ORIGINAL, SECTION I HAS BEEN COMPLIED WITH. (LP: 0117655)
